# SDR ALGA201202291216

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N667AL
- Make and model: Bell 407
- Aircraft serial: 53624
- Aircraft time: 5,222 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 407010103113
- Part serial: LK14312
- Condition: Corroded
- Location: M/R Hub
- Part time: 1,189 hours
- Component: M/R Hub, Bell
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R HUB PITCH HORN HAS PITTING CORROSION BEYOND LIMITS.
